# SDR C2XA06TY041

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 4,648 hours, 2,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER FUSELAGE IS DENTED AFT OF THE PAX DOOR, FORWARD OF FRAME 20 AND BELOW STR 12L.  CUT OUT DENT INSTALLED FILLER AND DOUBLER IAW EC5350-01602.
